# SDR 2007FA0000045

- Difficulty date: November 16, 2006
- Submitted: January 18, 2007
- Operation: General aviation
- Aircraft: N160AN
- Make and model: Lear 60LEAR
- Aircraft serial: 126
- Engine: Pwa PW305
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220839429
- Part serial: 1926
- Condition: Malfunctioned
- Location: Lt Aft Avionics
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHTCREW REPORTED INTERMITTENT LOSS OF ADC INFORMATION ON THE CAPTAIN`S PFD.  THE PRIMARY AIR DATA COMPUTER WAS FOUND TO BE DEFECTIVE AND WAS REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED IAW MM AND WAS FOUND TO COMPLY WITH FAR 91.411, PART 43 AND RVSM ADC INSPECTIORS.  THE AIRCRAFT REMAINS RVSM COMPLAINT.  (K)
